# SDR FDEA201602290722

- Difficulty date: February 29, 2016
- Submitted: February 29, 2016
- Operation: Air carrier
- Aircraft: N559FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46930
- Aircraft time: 99,827 hours, 32,841 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Twisted
- Location: Fuselage
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING EMER STOP SITUATION WITH SIDE LOADS ON ACFT NOSE ENOUGH TWIST WAS APPLIED TO ACFT  TO CAUSE THE RT ACFT ENTRY DOOR TO INDICATE OPEN, EVEN THOUGH IT WAS CLOSED & ARMED.  PERFORMED GVI OF RT MAIN ENTRY DOOR INSPECTION & CHECK IAW AMM 52-10-01-6.  PERFORMED OPERATIONS CHECK OF RT MAIN ENTRY DOOR IAW AMM 52-10-00-0.  OPERATIONS CHECKED NORMAL.
